MAUDE Adverse Event Report: AESCULAP AG AS VEGA SYSTEM® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS VEGA SYSTEM® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX031Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced ongoing issues following a right knee prosthesis.According to the operative report, a patient with a history of bilateral knee degenerative joint disease and prior total knee arthroplasties presented with ongoing musculoskeletal complaints.The patient underwent a right total knee arthroplasty (tka) on (b)(6) 2016 without intraoperative complications.Subsequently, after a motor vehicle accident in (b)(6) 2022, the patient reported neck, back, hip, and left knee pain.Imaging at that time demonstrated a left total knee prosthesis in place with normal alignment and no evidence of loosening or instability.The patient continued to report left lower extremity pain with radicular symptoms.At a later follow-up on (b)(6) 2025, the patient presented with right knee pain and laxity.Imaging findings suggested loosening of the right knee prosthesis with suspected component failure, and additional imaging was planned for further evaluation.A clinic note dated (b)(6) 2026 documented persistent right knee pain that had not improved with injections or physical therapy.The event is filed under ais reference (b)(4).

Brand Name
AS VEGA SYSTEM® PS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24997870
Report Number3005673311-2026-00074
Device Sequence Number13200876
Product Code JWH
UDI-Device Identifier04046963810160
UDI-Public(01)04046963810160(11)151118(17)251031(10)52189325
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
Report Date (Section F) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberNX031Z
Device Catalogue NumberNX031Z
Device Lot Number52189325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/07/2026
Device Age125 MO
Event Location Hospital
Date Report to Manufacturer04/07/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date07/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight82 KG
Date Report Sent to FDA04/27/2026